Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 1(331), Pages 173–174 (Mi umn251)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the asymptotics of sharp constants in Markov–Bernstein inequalities in integral metrics with classical weight

A. I. Aptekareva, A. Drauxb, V. A. Kalyaginc

a M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences
b Institut National des Sciences Appliquées
c Nizhny Novgorod State Technical University

DOI: https://doi.org/10.4213/rm251

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:1, 163–165

Bibliographic databases:

MSC: 42C05, 26D05
Accepted: 22.12.1999

Citation: A. I. Aptekarev, A. Draux, V. A. Kalyagin, “On the asymptotics of sharp constants in Markov–Bernstein inequalities in integral metrics with classical weight”, Uspekhi Mat. Nauk, 55:1(331) (2000), 173–174; Russian Math. Surveys, 55:1 (2000), 163–165

Citation in format AMSBIB
\Bibitem{AptDraKal00}
\by A.~I.~Aptekarev, A.~Draux, V.~A.~Kalyagin
\paper On the asymptotics of sharp constants in Markov--Bernstein inequalities in integral metrics with classical weight
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 1(331)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn251}
\crossref{https://doi.org/10.4213/rm251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1751821}
\zmath{https://zbmath.org/?q=an:0957.41008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..163A}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 1
\pages 163--165
\crossref{https://doi.org/10.1070/rm2000v055n01ABEH000251}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088114800004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034412150}


Linking options:
  • http://mi.mathnet.ru/eng/umn251
  • https://doi.org/10.4213/rm251
  • http://mi.mathnet.ru/eng/umn/v55/i1/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Sklyarov, “The sharp constant in Markov's inequality for the Laguerre weight”, Sb. Math., 200:6 (2009), 887–897  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Z. M. Magomedova, “Ob asimptotike mnogochlenov, ortogonalnykh na proizvolnykh setkakh”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 11:3(1) (2011), 32–41  mathnet  crossref  elib
    3. Aptekarev A.I., Draux A., Kalyagin V.A., Tulyakov D.N., “Asymptotics of Sharp Constants of Markov-Bernstein Inequalities in Integral Norm With Jacobi Weight”, 143, no. 9, 2015, 3847–3862  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Aleksov D., Nikolov G., “Markov l-2 Inequality With the Gegenbauer Weight”, J. Approx. Theory, 225 (2018), 224–241  crossref  mathscinet  zmath  isi  scopus
    5. Aptekarev A.I., Draux A., Tulyakov D.N., “On Asymptotics of the Sharp Constants of the Markov-Bernshtein Inequalities For the Sobolev Spaces”, Lobachevskii J. Math., 39:5 (2018), 609–622  crossref  mathscinet  isi  scopus  scopus
    6. Marcellan F., Quintana Ya., Rodriguez J.M., “Weighted Sobolev Spaces: Markov-Type Inequalities and Duality”, Bull. Math. Sci., 8:2 (2018), 233–256  crossref  mathscinet  zmath  isi
    7. Totik V., “Sharp Constants in Weighted l-2-Markov Inequalities”, Proc. Amer. Math. Soc., 147:1 (2019), 153–166  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:421
    Full text:231
    References:45
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021